Follow
Andras Vasy
Andras Vasy
Professor of Mathematics
Verified email at math.stanford.edu - Homepage
Title
Cited by
Cited by
Year
Microlocal analysis of asymptotically hyperbolic and Kerr-de Sitter spaces (with an appendix by Semyon Dyatlov)
A Vasy
Inventiones mathematicae 194, 381-513, 2013
2512013
The global non-linear stability of the Kerr–de Sitter family of black holes
P Hintz, A Vasy
2412018
The inverse problem for the local geodesic ray transform
G Uhlmann, A Vasy
Inventiones mathematicae 205 (1), 83-120, 2016
1872016
Semiclassical Estimates¶ in Asymptotically Euclidean Scattering
A Vasy, M Zworski
Communications in Mathematical Physics 212, 205-217, 2000
1212000
Boundary rigidity with partial data
P Stefanov, G Uhlmann, A Vasy
Journal of the American Mathematical Society 29 (2), 299-332, 2016
1072016
The wave equation on asymptotically de Sitter-like spaces
A Vasy
Advances in Mathematics 223 (1), 49-97, 2010
1052010
Analysis of linear waves near the Cauchy horizon of cosmological black holes
P Hintz, A Vasy
Journal of Mathematical Physics 58 (8), 2017
1042017
Local and global boundary rigidity and the geodesic X-ray transform in the normal gauge
P Stefanov, G Uhlmann, A Vasy
arXiv preprint arXiv:1702.03638, 2017
99*2017
Linear stability of slowly rotating Kerr black holes
D Häfner, P Hintz, A Vasy
Inventiones mathematicae 223 (3), 1227-1406, 2021
942021
Semilinear wave equations on asymptotically de Sitter, Kerr–de Sitter and Minkowski spacetimes
P Hintz, A Vasy
Analysis & PDE 8 (8), 1807-1890, 2015
812015
Asymptotics of radiation fields in asymptotically Minkowski space
D Baskin, A Vasy, J Wunsch
American Journal of Mathematics 137 (5), 1293-1364, 2015
812015
Propagation of singularities for the wave equation on manifolds with corners
A Vasy
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi …, 2004
802004
Microlocal analysis of asymptotically hyperbolic spaces and high energy resolvent estimates
A Vasy
arXiv preprint arXiv:1104.1376, 2011
762011
Inverting the local geodesic X-ray transform on tensors
P Stefanov, G Uhlmann, A Vasy
Journal d'Analyse Mathematique 136 (1), 151-208, 2018
74*2018
Stability of Minkowski space and polyhomogeneity of the metric
P Hintz, A Vasy
Annals of PDE 6 (1), 2, 2020
712020
The wave equation on asymptotically anti de Sitter spaces
A Vasy
Analysis & PDE 5 (1), 81-144, 2012
712012
Gluing semiclassical resolvent estimates via propagation of singularities
K Datchev, A Vasy
International Mathematics Research Notices 2012 (23), 5409-5443, 2012
652012
Propagation of singularities in many-body scattering
A Vasy
Annales scientifiques de l'Ecole normale supérieure 34 (3), 313-402, 2001
65*2001
Spectral and scattering theory for symbolic potentials of order zero
A Hassell, R Melrose, A Vasy
Advances in Mathematics 181 (1), 1-87, 2004
642004
Global analysis of quasilinear wave equations on asymptotically Kerr-de Sitter spaces
P Hintz, A Vasy
International Mathematics Research Notices 2016 (17), 5355-5426, 2016
572016
The system can't perform the operation now. Try again later.
Articles 1–20